| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Date of event: unknown, not provided; best estimate is between (b)(6) 2019.(b)(4).Device evaluation: the product was not returned to the manufacturing site as it was discarded by the customer; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no additional investigation requests have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zcb00 12.5 diopter intraocular lens (iol) implanted in the patient's right (od) eye on (b)(6) 2019.It was later explanted on (b)(6) 2019 due to unspecified injury.A replacement lens is a same model zcb00 with a higher diopter.Reportedly, no incision enlargement or suture was used.The customer also indicated that the iol has been discarded.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.